# SDR HEED072233

- Difficulty date: March 15, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N430X
- Make and model: Bell 430
- Aircraft serial: 49058
- Aircraft time: 857 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 028630
- Condition: Worn
- Location: Mlg
- Part time: 857 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE WEAR. REPLACED UNIT.
